# SDR GTIA2019012103095

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 20,145 hours, 9,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT MUSTY SMELL IN COCKPIT AND AFT CABIN FA "C" NOTICED SAME SMELL-INVESTIGATED IAW TSM 05-50-00 AND FOUND DEICING FLUID TO BE THE CAUSE OF ODOR . PERFORMED DECONTIMANATION PROCEDURE OF PACK SYSTEM IAW AMM 21-00-00 OPS CHECK GOOD. NO ODOR AT THIS TIME.
